# SDR ERKR200100069

- Difficulty date: March 26, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N12FQ
- Make and model: Doug MD-88
- Aircraft serial: 49766
- Aircraft time: 29,035 hours, 14,921 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge
- Part number: 3912060503
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR - CORROSION, HORIZONTAL STABILIZER HINGE - SIDE LOAD FITTING.  THIS DOCUMENT PROVIDES REPAIR INSTRUCTIONS FOR CORROSION FOUND AT THE HORIZONTAL STABILIZER HINGE SIDE LOAD FITTING.  THE CORROSION IS IN THE AREA OF THE 2.0 INCHES DIAMETER COUNTERBORE.  THE SIDE LOAD FITTING (P/N IS 3912060-503) PER ECRA N12FQ-55-MD88-003-EAC  REV A.
